Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everybody, so i thought i'd join and post,

i guess its nice to write things out, share, with other people who understand..

so basically i'm 14 year old girl ( soon to be 15, feb is my bday) and i've sufferd and battled with my acne since i was 10...oh whata journey its been.

i live in a small town, all the girls are like perfect here, i tend not to show it but acne eats my self confidance, makes me a much more shy person and i dont have any guts, if you asked my friends though, they would'nt have a clue about this they see me as always happy, its a hard act to give out....*sigh* why does acne do this to me? i don't know it just has this effect...Okay enough of my sob story XD

so, i started accutane in november, and its january and my face has cleard up a tiny bit, but i'm now getting these huge bumps, they take absloutley ages to come to head and there really sore...i've never gotten these before. is it a side effect ?

im currently only taking 10mg as im small * one day i will grow muhahahaha*

and also because my mam is so parniod about side-effects, my dermitoligst, gave me a low dose to shut my mum up i think....well on monday where goin back for another blood test * shudder* and im going up on a higher dose WOOO...

side effects i suffer from: im ethier hungry all the time, or dont feel like eating for days on end, im very emotional *blush* always tired , extra lazy ( than usual LOL)

sorry for blabbing on, and good luck to everyone who fighting acne! let's kill tha bitch! :)

Share this post


Link to post
Share on other sites

hey fellow 14 year old girl on accutane! wow, we have 3 things in common so far! i will be following your log and seeing how your effected by it :) and if it's not to late, good luck! Here's to clear skin in 5 months (or whenever your course is done:)

Share this post


Link to post
Share on other sites

good luck with your accutane journey! yep..5 months baby! ready for the summer =D fingerscrossed

so, had my appointment today, and apparently im to little. *height and weight*

but next month, they said i could try out 30mg

as my mam is mega anxious about side-effects, they wont go higher...i pretty sure they think my mam wonts to sue! XD

i Don't know if bein sleepy is a side-effect or i'm just plain lazy, but gosh i could sleep for days!!

i've got two new cyst lumps GRR..just as my old ones nearly gone.

i'm starting my runing tomorow, i hope my bones dont crack under the pressure, there really sore 24/7 at the mo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×